# SDR AWXA0002045

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 PRESSURE BULKHEAD LEFT HAND CHORD CRACKED AT WL 195 AFT SIDE IN RADIUS.  REMOVED AND REPLACED LEFT HAND CHORD AT BS 178 (P/N 65-16300-301) IAW ER 15-5311-01186-SS2.
